# SDR AALA202508280585

- Difficulty date: July 26, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-8
- Aircraft serial: 44488
- Aircraft time: 11,816 hours, 4,387 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING TAKEOFF ROLL LEFT MAIN TIRES EXPLODED. AIRCRAFT REJECTED TAKEOFF AND STOP ON THE RUNWAY.   DUE TO TIRE BLOWN ON TAKE OFF, LEFT HAND MLG REQUIRES REPLACEMENT. REPLACED MLG ASSEMBLY. PER W/C 09L30032001.
